International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 2, Pages 119-124
The dilatation invariant in the homotopy of spheres
Department of Mathematics, The University of Science and Technology of
China, Hefei 230026, China
Received 15 May 2002
Copyright © 2003 Senlin Xu and Jinchi Lv. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We get some results on the filtration invariant in the homotopy
of spheres. Then by the relation between the dilatation invariant
and filtration invariant, we get the corresponding results on the
dilatation invariant in the homotopy of spheres.